| Catalog Number |
7N8371 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a one-link non-dehp y-type microbore catheter extension set separated from the male luer connector.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation. visual inspection was performed to the photograph using the naked eye which revealed that the male luer lock is apart from the tubing.The reported condition was verified. by the nature of the sample, no additional tests were performed. the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.